標題: Perfect discrete multitone modulation with optimal transceivers
作者: Lin, YP
Phoong, SM
電控工程研究所
Institute of Electrical and Control Engineering
關鍵字: DMT;optimal DMT;perfect transceiver;zero ISI
公開日期: 1-六月-2000
摘要: Recently, discrete Fourier transform (DFT)-based discrete multitone modulation (DMT) systems have been widely applied to various applications. In this paper, we study a broader class of DMT systems using more general unitary matrices instead of DFT matrices. For this class, we will show how to design the optimal DMT systems over frequency-selective channels with colored noise. In addition, asymptotical performance of DFT-based and optimal DMT systems will be studied and shown to be equivalent, However, for a moderate number of bands, the optimal DMT system offers significant gain over the DFT-based DMT system, as will be demonstrated by examples.
URI: http://dx.doi.org/10.1109/78.845928
http://hdl.handle.net/11536/30477
ISSN: 1053-587X
DOI: 10.1109/78.845928
期刊: IEEE TRANSACTIONS ON SIGNAL PROCESSING
Volume: 48
Issue: 6
起始頁: 1702
結束頁: 1711
顯示於類別:期刊論文


文件中的檔案:

  1. 000087356900017.pdf